It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Drug Interactions / Side Effects Board Index
Pages: 1Showing 1 - 11 of 11 for levaquin problems. (0.016 seconds)

... but I had to go back down because I had trouble with word finding. Does the topomax cause problems like this for you? ... (11 replies)
... they did give me another antibiotic but I'm not sure they are convinced that the levaquin is causing my problems. ... (11 replies)
... Hi I had similiar problems with that med but mine was in my ribs and was intense. I had to have steroid injections to get rid of it. ... (11 replies)

... Does anybody know if the floroquinolones Cipro and Levaquin would possibly present digestive problems continuously for months after the regimen stopped? ... (1 replies)
... quinolones. i finished taking 8 days of that poison 4.5 months ago and i have been disabled ever since. i had a severe reaction. none of my problems started till 2 weeks after finishing that crap. i tore my quadricep and both achilles my legs are in constant pain along with my arms. ... (2 replies)
... I took this drug for 1 month and had nothing but problems since taking this, started out with diarrhea and i ended up losing 30 pounds and also had thrush ( yeast) problems also, i will never take this drug again!!!! (4 replies)
... Thank you for your reply. I'm not on anything right now. I did decide it was better just to try and get over everything all on my own and forget the antibiotics. It was worse when I was on them. I do believe it was the Leviquin that caused all the probs, but of course docs won't tell you that. I only know that I will never take it again, no matter if the doc says it wasn't it. (4 replies)
... Levaquin (and other quinolones) are extremely potent and can indeed cause severe gastroenteritis as an adverse reaction. Also, I recently took it for a sinus infection and got a vaginal yeast infection..haven't had vaginitis from ANY cause in 20 years!!! Other antibiotics from different classes for years didn't do that to me! Glad you are off it. What are you taking now?... (4 replies)
... Levaquin is a very strong antibiotic and many people have problems with it. I don't know if there is a relationship between the rectal bleeding and the drug, but I wouldn't discount the possibility. ... (4 replies)
... y that my white blood cell count was elevated. I left with a diagnosis of, Gastroenteritis and also was takin off the Levaquin,even though they didn't say if the Levaquin had anything to do with what was going on. A friend told me that possibly the Levaquin could cause bleeding, is this possible? ... (4 replies)
... there are many of us "floxed" victims out there! For me I still have problems after taking Levaquin 3 years ago! Muscle aches, tendon problems.. not fun. Had to go through physical therapy twice for a rotator cuff problem. ... (4 replies)

Pages: 1

All times are GMT -7. The time now is 10:03 AM.

Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!